# SDR IPXA10158458

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENT DOOR SLIDE WOULD NOT DISARM.  REINSTALLED GIRT BAR ASSY IAW MM 25-61-21-04. TEST OK.
